MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL W/AUTONOME DELIVERY SYSTEM; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL W/AUTONOME DELIVERY SYSTEM; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CNAET0
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure, during implantation, the loaded device was inserted into the eye.An overpressure caused an anterior and posterior capsular rupture.The implant was reported to be in good condition; it was highly likely that the rupture originated from the insertion device.The patient was informed.The implant was left in place after operative maneuvers aimed at preserving the implant.Additional information has been requested but was not available at the time of this report.

Brand Name
CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25123315
Report Number9612169-2026-01078
Device Sequence Number18815027
Product Code POE
UDI-Device Identifier00380652406390
UDI-Public(01)00380652406390(17)290511(11)250513(10)26028571
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNAET0
Device Lot Number26028571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/08/2026
Date Device Manufactured05/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Patient Weight70 KG